# SDR CALA2025091208841

- Difficulty date: September 10, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N17405
- Make and model: Boeing 737-9
- Aircraft serial: 67647
- Aircraft time: 1,137 hours, 360 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R RIGHT GIRT BAR BRACKET LOOSE REPLACED LOOSE FLOOR BRACKET REF AMM 25-66-02/201. OPS CHECK GOOD.
